# SDR TAOA089709

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Motor
- Part number: MS9391130ZE4C
- Condition: Leaking
- Location: Lt Te Flap
- Component: Vickers
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LGA/DCA - FLT 6491 - IN CRUISE FLIGHT, LOST ALL SYSTEM A-HYDRAULIC FLUID AND PRESSSURE.  DIVERTED TO BWI.  FOUND FLAP MOTOR DRIVE LEAKING, REPLACED SAME, MM 27-51-61.  SERVICED HYDRAULIC SYSTEM 'A'.  REPLACED NR 1 AND NR 2 ENGINE HYDRAULIC PUMP CASE DRAIN FILTERS.  OPERATION OF A-SYSTEM PER MM 27-51-00, CHECKED OK.  (X)
